On 2-Absorbing Quasi Primary Submodules


Koç S. , Uregen R. N. , Tekir Ü.

FILOMAT, vol.31, no.10, pp.2943-2950, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 10
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1710943k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.2943-2950
  • Keywords: multiplication module, prime submodule, 2-absorbing submodule, RADICALS

Abstract

Let R be a commutative ring with nonzero identity, and let M be a nonzero unital R-module. In this article, we introduce the concept of 2-absorbing quasi primary submodules which is a generalization of prime submodules. We define 2-absorbing quasi primary submodule as a proper submodule N of M having the property that abm is an element of N, then ab is an element of root(N :(R) M) or am is an element of rad(M)(N) or bm is an element of rad(M)(N) : Various results and examples concerning 2-absorbing quasi primary submodules are given.